# SDR 2024FA0000522

- Difficulty date: July 18, 2024
- Submitted: July 23, 2024
- Operation: General aviation
- Aircraft: N683JA
- Make and model: Piper PA-28-181
- Aircraft time: 1,046 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 587733
- Condition: Cracked
- Location: Forward Spinner
- Part time: 1,046 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SPINNER BULKHEAD CRACKED IN MULTIPLE LOCATIONS.
